# SDR FDEA201206062114

- Difficulty date: June 6, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5397070138400
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STRINGER 51 LEFT MISREPAIRED.  REPAIRED IAW SRM 53-10-14, FIG 201, PAGES 203-206.
